# SDR YENA2025042900452

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N982JB
- Make and model: Airbus A321-231
- Aircraft serial: 07815
- Aircraft time: 32,204 hours, 8,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EPSU 13WL FAILED OPS CHECK; REF STS NR W003804 N0277 - R & R EPSU BATTERY 13WL IAW AIRBUS AMM 33-51-000-002-A/400-001-A. OPS CKS GOOD IAW AMM 33-51-00-710-001A & 23-73-00-740-005.
